# SDR CNQ2004FAAAA

- Difficulty date: October 1, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N567JP
- Make and model: Cessna 525A
- Aircraft serial: 525A0011
- Engine: Wilint FJ442A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 631701339
- Condition: Broken
- Location: Brake Assy
- Part time: 1,281 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON A FERRY FLIGHT WITH GEAR DOWN DUE TO A DAMAGED LANDING GEAR DOOR.  UPON LANDING, THE AIRCRAFT HAD NO BRAKES AND HYDRAULIC FLUID WAS STREAMING FROM THE LT WHEEL WELL.  DURING CLOSER INSPECTION IT WAS NOTED THAT THE HARD, BRAKE LINE IN THE LEFT WHEEL WELL HAD BROKEN IN HALF.  THIS IS THE SECOND OCCURANCE OF SUCH A FAILURE ON THIS MODEL AIRCRAFT.
